RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sukhinin, Mikhail Fedorovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:1378
Abstract pages:6334
Full texts:2426
References:570

http://www.mathnet.ru/eng/person19204
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202450

Publications in Math-Net.Ru
2005
1. M. F. Sukhinin, “On the calculation of eigenvalues of a symmetric matrix”, Zh. Vychisl. Mat. Mat. Fiz., 45:2 (2005),  199–203  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:2 (2005), 189–193
2002
2. M. F. Sukhinin, “Calculation of bounds for the spectrum of a symmetric matrix”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002),  1619–1623  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:11 (2002), 1555–1559
1999
3. M. F. Sukhinin, “Two fixed-point theorems”, Mat. Zametki, 66:6 (1999),  920–923  mathnet  mathscinet  zmath  elib; Math. Notes, 66:6 (1999), 760–763  isi
4. M. F. Sukhinin, “On the Bellman approach to optimal control theory”, Mat. Zametki, 66:5 (1999),  770–776  mathnet  mathscinet  zmath  elib; Math. Notes, 66:5 (1999), 636–641  isi
1998
5. M. F. Sukhinin, “A numerical method for solving quadratic programming problems with quadratic penalties applied by stages”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998),  932–937  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:6 (1998), 894–899
1995
6. M. F. Sukhinin, “Solvability of nonlinear stationary transfer equation”, TMF, 103:1 (1995),  23–31  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 103:1 (1995), 366–373  isi
7. M. F. Sukhinin, “Numerical solution of a nonlinear programming problem by means of a stepwise quadratic penalty method”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995),  1445–1448  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:9 (1995), 1163–1165  isi
1994
8. M. F. Sukhinin, “On the solvability of some nonlinear differential equations”, Differ. Uravn., 30:6 (1994),  1069–1077  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 992–999
9. M. F. Sukhinin, “Step-by-step quadratic penalty solution of a quadratic programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 34:8-9 (1994),  1298–1306  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:8-9 (1994), 1125–1131
1993
10. M. F. Sukhinin, “On three principles of solvability of operator equations”, Mat. Sb., 184:1 (1993),  41–54  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 35–46  isi
1991
11. M. F. Sukhinin, “Differentiability with respect to parameters in the presence of a priori estimates”, Mat. Zametki, 50:2 (1991),  125–130  mathnet  mathscinet  zmath; Math. Notes, 50:2 (1991), 857–860  isi
12. M. F. Sukhinin, “Lower semi-Taylor mappings and sufficient conditions for an extremum”, Mat. Sb., 182:6 (1991),  877–891  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:1 (1992), 257–271  isi
1989
13. M. F. Sukhinin, “On the solubility of equations in partially ordered sets and semimetric spaces”, Uspekhi Mat. Nauk, 44:5(269) (1989),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 220–221  isi
1985
14. M. F. Sukhinin, “On a theorem of differentiability of the solution of an ordinary differential equation with respect to the initial condition”, Differ. Uravn., 21:7 (1985),  1279–1281  mathnet  mathscinet  zmath
15. M. F. Sukhinin, “An analog of the Bellman equation”, Mat. Zametki, 38:2 (1985),  265–269  mathnet  mathscinet  zmath; Math. Notes, 38:2 (1985), 658–660  isi
16. M. F. Sukhinin, “On the existence of solutions of certain functional and integral equations”, Uspekhi Mat. Nauk, 40:2(242) (1985),  168  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:2 (1985), 236  isi
1984
17. M. F. Sukhinin, “Two variants of the gradient method”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1265–1267  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 187–188
1983
18. M. F. Sukhinin, “Topological cones, operator equations, and the Newton–Kantorovich method”, Mat. Zametki, 33:1 (1983),  65–70  mathnet  mathscinet  zmath; Math. Notes, 33:1 (1983), 32–34  isi
1980
19. M. F. Sukhinin, “Inverse function theorem in locally convex spaces”, Mat. Zametki, 27:5 (1980),  741–749  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 354–358  isi
1978
20. M. F. Sukhinin, “On the differentiability with respect to the initial condition of a solution to an ordinary differential equation”, Mat. Sb. (N.S.), 106(148):3(7) (1978),  440–454  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 115–129  isi
1977
21. M. F. Sukhinin, “A weakened variant of the law of Lagrange multipliers in a Banach space”, Mat. Zametki, 21:2 (1977),  223–228  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 124–126
22. M. F. Sukhinin, “An integrodifferential equation”, Uspekhi Mat. Nauk, 32:1(193) (1977),  175–176  mathnet  mathscinet  zmath
1975
23. M. F. Sukhinin, “Two theorems on the conditional minimum of a functional in locally convex spaces”, Uspekhi Mat. Nauk, 30:3(183) (1975),  175–176  mathnet  mathscinet  zmath
1974
24. M. F. Sukhinin, “A fixed point principle and its application in the theory of operators in topological linear spaces”, Uspekhi Mat. Nauk, 29:1(175) (1974),  189–190  mathnet  mathscinet  zmath
1973
25. M. F. Sukhinin, “Conditional extrema of functionals in topological linear spaces”, Mat. Zametki, 14:3 (1973),  375–382  mathnet  mathscinet  zmath; Math. Notes, 14:3 (1973), 775–779
26. M. F. Sukhinin, “Several theorems on inverse and implicit functions in linear topological spaces”, Uspekhi Mat. Nauk, 28:1(169) (1973),  251–252  mathnet  mathscinet  zmath
1970
27. M. F. Sukhinin, “The local invertibility of a differentiable mapping”, Uspekhi Mat. Nauk, 25:5(155) (1970),  249–250  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020